# SDR DALA2019070704089

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 76,073 hours, 24,560 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, I, A

## Discrepancy

SHIP 5635 - DIV/PRES - TO STL DUE TO LT BLEED ANNUNCIATOR LIGHT ON BLEED AIR PANEL ILLUMINATED WITH CORRESPONDING DROPS IN LEFT AND RIGHT DUCT PRESSURE & PRESSURIZATION. CORRECTIVE ACTION: INSPECTED LT ENGINE FOR LEAKS, NONE FOUND. REPLACED FAN AIR MODULATING VALVE AND FAN AIR TEMP SENSOR, NO LEAKS. RAN ENGINE AT BLEED SHIFT AND NO MSGS OR LIGHTS, DUCT PRESSURE IS GOOD.
